# SDR CALA2025110510923

- Difficulty date: November 3, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 82,964 hours, 17,656 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 1344198901
- Condition: Burned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

MAINTENANCE MESSAGE 24-13063 POWER BUS AC GND SVCE SEC 1 BUS IN P320 IS NOT POWERED,  PERFORMED A COMPLETE GROUND SERVICE BUSS TEST WITH NO ISSUES.  PERFORMED TROUBLESHOOTING IAW FIM 2 4-51 TASK 805 REV 105 AND REPLACED WIRE W3241-0010-12 IAW SWP M 20-10-11 REV 90 & REPLACED TB 400 NR 1 TERMINAL BLOCK IAW SWPM 20-15-48 REV 90 & REPAIR CONFIRMATION FOUND MAT MAINTENANCE MESSAGE:24-13063 DISAPPEARED.
